# SDR VNAA2019111911101

- Difficulty date: November 19, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 35,381 hours, 34,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT ILLUMINATE OR TEST WHEN THE FLIGHT ATTENDANT TESTS THEM. REMOVED AND REPLACED ALL EMERGENCY LIGHT BATTERIES. (REMOVED PART NUMBER: 2013-1A (FOR ALL 4) / REMOVED SERIAL NUMBERS: POS 1: 495284 / POS 2: 121685 / POS 3: 503167 / POS 4: 79393)
